American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Xiaowei Huang, Chuansheng Wu and Jun Zhou. Numerical differentiation by integration. Math. Comp. 83 (2014) 789-807.
Abstract, references, and article information
View Article: PDF

[2] Shuai Lu and Peter Mathé. Heuristic parameter selection based on functional minimization: Optimality and model function approach. Math. Comp. 82 (2013) 1609-1630.
Abstract, references, and article information
View Article: PDF

[3] Qinian Jin. Further convergence results on the general iteratively regularized Gauss-Newton methods under the discrepancy principle. Math. Comp. 82 (2013) 1647-1665.
Abstract, references, and article information
View Article: PDF

[4] Barbara Kaltenbacher and Jonas Offtermatt. A convergence analysis of regularization by discretization in preimage space. Math. Comp. 81 (2012) 2049-2069.
Abstract, references, and article information
View Article: PDF

[5] Elena Resmerita. Towards Using Coderivatives for Convergence Rates in Regularization. Contemporary Mathematics 568 (2012) 241-249.
Book volume table of contents
View Article: PDF

[6] Fred Greensite. Minimax entropy solutions of ill-posed problems. Quart. Appl. Math. 67 (2009) 137-161. MR 2497601.
Abstract, references, and article information
View Article: PDF

[7] Peter Mathé and Sergei V. Pereverzev. Regularization of some linear ill-posed problems with discretized random noisy data. Math. Comp. 75 (2006) 1913-1929. MR 2240642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Shuai Lu and Sergei V. Pereverzev. Numerical differentiation from a viewpoint of regularization theory. Math. Comp. 75 (2006) 1853-1870. MR 2240638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] C. W. Groetsch. An iterative stabilization method for the evaluation of unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1173-1181. MR 2196054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Barbara Kaltenbacher. V-cycle convergence of some multigrid methods for ill-posed problems. Math. Comp. 72 (2003) 1711-1730. MR 1986801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jin Qi-nian. On the iteratively regularized Gauss-Newton method for solving nonlinear ill-posed problems . Math. Comp. 69 (2000) 1603-1623. MR 1680887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. Thamban Nair, Markus Hegland and Robert S. Anderssen. The trade-off between regularity and stability in Tikhonov regularization. Math. Comp. 66 (1997) 193-206. MR 1388891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Martin Hanke. The minimal error conjugate gradient method is a regularization method . Proc. Amer. Math. Soc. 123 (1995) 3487-3497. MR 1285994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1